MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,4.7,13,MTX,MG; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,4.7,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTWB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #46 was removed due to infection.The doctor also indicated fistula formation probing depth of maximum 3 mm was performed.Crown was removed, cleaned and disinfected, ligosan was applied and crown was refitted.Doctor also reported purulent discharge.Symptoms as a result of the event: inflammation and pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number ¿ k101880.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
IMP,TSV,4.7,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25171672
Report Number0001038806-2026-02661
Device Sequence Number16093521
Product Code DZE
UDI-Device Identifier00889024020016
UDI-Public(01)00889024020016(17)240330(10)1226177
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/30/2024
Device Catalogue NumberTSVTWB13
Device Lot Number1226177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic